You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1976/1/1
Uniqueness conditions for optimal time solutions in nonlinear control systems
Download
PDF
- Uniqueness conditions for optimal time solutions in nonlinear control systems
Article
Original scientific text
Title
Uniqueness conditions for optimal time solutions in nonlinear control systems
Authors
Stanisław Łojasiewicz
1
Affiliations
Cracow, Poland
Banach Center Publications
1976/1/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
147-150
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics